# SDR SWAA2023041927237

- Difficulty date: April 14, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 64,495 hours, 32,549 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LOWER TE PANEL WIGGLE PLATE OTB OF #6 FLAP SUPPORT CRACKED.<[01] REMOVED AND REPLACED RIGHT WING T/E PANEL WIGGLE PLATE PER AMM 57-50-02.;[02] REMOVED AND REPLACED RIGHT WING T/E PANEL WIGGLE PLATE PER AMM 57-50-02.
